My mother has had a lot of trouble with my dad. He acts like a dictator and he does not ask my mother's opinion on anything. This had led to a lot of fights between the two of them. The real problem, however, is the fact that he always gets headaches whenever he is upset and something does not go his way. He had a physical check, but nothing came up. He threatened to kill himself once when he was angry. His father also had the same problem; whenever something did not go his way, he would bang his head on the wall until his sons accepted his wishes. If it is a disease, what is it called and what can we do about it?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- 'Anne' is the pseudonym for the individual who writes this relationship advice column.
- 'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
- Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
- 'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.